Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 55, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Sep 26, 2011, 3:25 PM CDT. It took effect at Sep 26, 2011, 10:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2011, 3:25 PM CDT (20:25 UTC)
- In effect from
- Sep 26, 2011, 10:00 PM CDT
- Expired
- Sep 27, 2011, 3:24 AM CDT
- In force
- 5 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
430 WHUS74 KBRO 262025 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 325 PM CDT MON SEP 26 2011 ...WINDS TO INCREASE THIS TONIGHT... .PRESSURE GRADIENT TO RESTRENGTHEN THIS EVENING WITH WINDS OVER THE COASTAL WATERS INCREASING THROUGH THE OVERNIGHT HOURS. DEEP LOW PRESSURE OVER THE SOUTHERN AND CENTRAL PLAINS MOVES NORTHEAST ALLOWING FOR THE GRADIENT TO SLACKEN OFF BY TUESDAY MORNING. GMZ150-155-170-175-270330- /O.NEW.KBRO.SC.Y.0055.110927T0300Z-110927T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 325 PM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT TUESDAY. * WINDS AND WAVES: SOUTHEAST WINDS APPROACHING 20 KNOTS BETWEEN 10 PM AND MIDNIGHT CONTINUING GUSTY TO SHORTLY AFTER SUNRISE. SEAS TO REMAIN BETWEEN 3 AND 6 FEET WITH SOME REACHING 7 FEET BETWEEN MIDNIGHT AND SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
026 WHUS74 KBRO 270223 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 923 PM CDT MON SEP 26 2011 ...WINDS TO INCREASE THIS TONIGHT... .PRESSURE GRADIENT TO STRENGTHEN TONIGHT AS LOW PRESSURE TRACKS ACROSS NORTH TEXAS AND OKLAHOMA. SOUTHEAST WINDS TO INCREASE AROUND MIDNIGHT AND PERSIST THROUGH SUNRISE TUESDAY. SEA WILL BE SLOW TO RESPOND WITH A SHORT FETCH AND DURATION BUT SOME WAVES COULD EXCEED 6 FEET FOR A FEW HOURS TOWARDS OVERNIGHT. GMZ150-155-170-175-271100- /O.CON.KBRO.SC.Y.0055.110927T0300Z-110927T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 923 PM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS AND WAVES: SOUTHEAST WINDS APPROACHING 20 KNOTS BETWEEN 10 PM AND MIDNIGHT CONTINUING AT FRESH LEVELS SHORTLY AFTER SUNRISE. SEAS TO REMAIN BETWEEN 3 AND 6 FEET WITH SOME REACHING 7 FEET BETWEEN MIDNIGHT AND SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
515 WHUS74 KBRO 270824 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 324 AM CDT TUE SEP 27 2011 ...SMALL CRAFT ADVISORY CONDITIONS NOT DEVELOPING... .OBSERVATIONS ALONG THE LOWER TEXAS COAST SUGGEST THAT SMALL CRAFT ADVISORY CONDITIONS ARE NOT DEVELOPING AT THIS TIME...AND THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. GMZ150-155-170-175-270930- /O.CAN.KBRO.SC.Y.0055.000000T0000Z-110927T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 324 AM CDT TUE SEP 27 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY PREVIOUSLY IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE UNTIL 7 AM CDT THIS MORNING. BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST SUGGEST THAT SMALL CRAFT ADVISORY WINDS AND SEAS ARE NOT DEVELOPING AT THIS TIME... AND THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 1:46 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Sep 26, 1:46 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 146 PM CDT MON SEP 26 2011 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...DEEP STORM VORTEX OVER NORTHERN ILLINOIS IS NOT A BIG PLAYER FOR DEEP SOUTH TEXAS AT THE MOMENT. RATHER...HIGH PRESSURE OVER THE WEST GULF IS INTERACTING WITH LOW PRESSURE TROUGHING IN WEST TEXAS EXTENDING NORTH INTO THE SOUTHERN HIGH PLAINS. THE RESULT IS MODERATE AND GUSTY SOUTHEAST TO SOUTH WINDS AND SUNNY SKIES THIS AFTERNOON...WITH TEMPS CURRENTLY IN THE LOW TO MID 90S NEAR THE COAST TO NEAR 100 INLAND NEAR LAREDO. COULD SEE A FEW RECORD HIGH TEMPS APPROACHED THROUGH THE REST OF THE AFTERNOON AS WINDS CONTINUE OUT OF THE SOUTH. BY THIS EVENING... WINDS WILL DECREASE AND SHIFT A BIT TO SOUTHEAST...BRINGING A MILD NIGHT WITH LOW TEMPS IN THE MID TO UPPER 70S AND A FEW LOW CLOUDS DRIFTING IN FROM THE GULF AFTER MIDNIGHT. TUESDAY WILL BE JUST A BIT COOLER...BUT STILL SEVERAL DEGREES WARMER THAN NORMAL. A FEW MORE AFTERNOON CU WILL DEVELOP ON MODERATE SOUTH SOUTHEAST WINDS. LITTLE CHANGE TUESDAY NIGHT AS LOW TEMPS REMAIN WELL IN THE 70S WITH A FEW LOW CLOUDS NEAR THE COAST AFTER MIDNIGHT. .LONG TERM...LONG TERM FEATURES DOMINATED BY HIGHLY AMPLIFIED FLOW PATTERN BUILDING ACROSS THE CENTER OF THE US...WITH SOUTH TEXAS CAUGHT UNDER A SMALL LOBE OF THE SLOWLY DEPARTING BOWLING BALL UPPER LOW ACROSS THE EASTERN US. THIS WILL PROVIDE SOME INSTABILITY TO THE REGION...WHICH WILL COMBINE WITH AMPLE LLVL GULF MOISTURE TO HELP THE SEABREEZE SPARK SOME SHOWERS...ESPECIALLY WEDNESDAY THROUGH FRIDAY. BY FRIDAY...THE UPPER FLOW SHIFTS FROM WESTERLY TO NORTHERLY...REINTRODUCING THE DRIER AIR SEEN A FEW DAYS LAST WEEK. THIS WILL LIKELY ARRIVE IN THE FORM OF A BACK DOOR COLD FRONT FRIDAY EVENING. THE FURTHER EAST THE NORTH-SOUTH UPPER CORRIDOR DEVELOPS...THE LESS LIKELY THE FRONT WILL ARRIVE AND BETTER CHANCES FOR RAIN FRIDAY INTO EARLY SATURDAY. EVEN IF THE FRONT DOESN'T MOVE THROUGH FULLY...THE DRIER AIR IS LIKELY TO MOVE INTO THE REGION FOR THE WEEKEND...ESPECIALLY IN THE WESTERN VALLEY AWAY FROM ANY LLVL MARINE INFLUENCES. WILL HOLD ON TO POPS WED-FRI AND NOT MENTION SATURDAY AND BEYOND. TEMPERATURES WILL REMAIN ABOVE NORMAL...BUT WILL TEMPER JUST A BIT AS THICKNESSES DECREASE WITH THE APPROACH OF THE MIDLEVEL WEAKNESS. STILL EXPECTING 90 PLUS DEGREES FOR THE BEGINNING OF OCTOBER. && .MARINE...TONIGHT THROUGH TUESDAY NIGHT...BUOY 42020 REPORTS MODERATE SOUTH WINDS AND SEAS BETWEEN FIVE AND SIX FEET THIS AFTERNOON. EXERCISE CAUTION CONDITIONS WILL CONTINUE THROUGH THIS EVENING FOR THE LOWER TEXAS COAST AS HIGH PRESSURE OVER THE GULF INTERACTS WITH LOWER PRESSURE INLAND. THE LOCAL PRESSURE GRADIENT WILL LOOSEN UP ON TUESDAY AS HIGH PRESSURE IN THE SOUTHERN PLAINS SINKS SOUTH AND FILLS INTO TEXAS. UNSETTLED TROPICAL CONDITIONS IN THE BAY OF CAMPECHE MAY ALLOW ISOLATED SHOWERS TO DRIFT NORTH ALONG THE NORTHEAST COAST OF MEXICO...BUT DID NOT INCLUDE MENTION IN THIS FORECAST DUE TO MIXED SIGNAL IN MODELS. THE NAM DOES NOT SHOW THE SAME SHOWERS AS THE GFS...REMAINING DRIER OVER ALL. WEDNESDAY THROUGH FRIDAY...CONDITIONS WILL BE A BIT BREEZY LATER IN THE EXTENDED PERIOD AS A FRONT APPROACHES FROM THE NORTH. DO NOT YET EXPECT ADVISORY CRITERIA TO BE REACHED...BUT WIDESPREAD AREAS OF 15 TO 20 KNOT ARE POSSIBLE...ESPECIALLY FRIDAY. SEAS WILL REMAIN MODEST AT 3 FEET OR LESS...WITH 1 TO 2 FEET COMMON WED AND THU. A FRONT WILL ATTEMPT TO MOVE IN FROM THE NORTHEAST LATE FRIDAY. WINDS ARE EXPECTED TO SHIFT MORE TO THE NORTHEAST BUT STRENGTH IS STILL IN DOUBT AT THIS JUNCTURE. NE FETCH ACROSS SHALLOW CONTINENTAL SHELF OF THE GULF WILL PICK SEAS UP TO AT LEAST 4 FEET FOR THE GULF WATERS DURING AND AFTER THE WIND SHIFT. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 80 92 79 92 / 0 0 0 20 BROWNSVILLE 78 94 77 94 / 0 0 0 20 HARLINGEN 77 96 77 96 / 0 0 0 20 MCALLEN 77 98 77 97 / 0 0 0 20 RIO GRANDE CITY 76 101 75 98 / 0 0 0 10 SOUTH PADRE ISLAND 81 89 79 88 / 0 0 10 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 54/64
Hazardous weather outlook, Sep 26, 12:11 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 1211 PM CDT MON SEP 26 2011 TXZ248>257-271715- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1211 PM CDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. BREEZY WINDS WILL COMBINE WITH CURED FUELS AND LOWERING RELATIVE HUMIDITY VALUES TO PRODUCE AN ENHANCED RISK OF WILDFIRE GROWTH AND SPREAD. HEAT INDEX VALUES WILL RANGE BETWEEN 103 AND 108 DEGREES DURING THE LATE MORNING THROUGH EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDEX VALUES WILL RANGE BETWEEN 102 AND 107 DEGREES DURING THE LATE MORNING THROUGH EARLY EVENING HOURS TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-271715- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1211 PM CDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.